# SDR SWAA2022060808555

- Difficulty date: May 16, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN LOCATED BETWEEN BS 1016 AND BS 1040 BETWEEN S-3R AND S-3L WL308.5 AT UPPER FUSELAGE 2022-283998 / [01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 60007161486; CAL DUE DATE: 06-DEC-22;[02] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 130066401; CAL DUE DATE: 17-JUN-22;[03] REMOVED CORROSION ON EXTERNAL SKIN LOCATED BETWEEN BS 1016 AND BS 1040 BETWEEN S-3R AND S-3L WL308.5 AT UPPER FUSELAGE IAW B737-700 SRM 51-10-02-0G-0; AND EVALUATED REWORKED AREA POINT 1; POINT 2; POINT 4 AND POINT 5 FOUND WITHIN LIMITS IAW B737-700 SRM 53-00-01-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4.C.(2)(A) FIGURE 103 DETAIL D EXCEPT POINT 3 THAT IS OUT LIMITS MUST BE REPAIRED; REPAIR DOCUMENTED ON TTG8Q00CNEGC. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] CORRECTED STEP 3 REMOVED CORROSION ON EXTERNAL SKIN LOCATED BETWEEN BS 1016 AND BS 1040 BETWEEN S-3R AND S-3L WL308.5 AT UPPER FUSELAGE IAW B737-700 SRM 51-10-02-0G-0; AND EVALUATED REWORKED AREA POINT 1; POINT 2; POINT 4 AND POINT 5 FOUND WITHIN LIMITS IAW B737-700 SRM 53-00-01-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4.C.(2)(A) FIGURE 103 DETAIL D; NO FURTHER ACTION OR INSPECTION REQUIRED. EXCEPT POINT 3 THAT IS OUT LIMITS MUST BE REPAIRED; REPAIR DOCUMENTED ON TTG8Q00CNEGC. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] CERTIFIED STEP 4 COMPLETED
